# SDR FDEA2020071081470

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 61,833 hours, 23,485 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7588587103
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY AND PRESSURE WENT TO ZERO.COMPLIED  WITH QRH-DECLARED EMERGENCY-UNEVENTFUL LANDING.   RAN ENG  PER JRH CH 5 AND OPERATED ELECTRIC PUMPS, NO LEAKS NOTED. FOUND FLEX LINE RUPTURE .
